# SDR E812008F00000

- Difficulty date: February 13, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N37TD
- Make and model: Beech B300
- Aircraft serial: FL25
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Fuselage
- Part time: 6,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF LOOSE FUSELAGE SKIN RIVETS AT CABIN DOOR HINGE AREA. FOUND FUSELAGE DOOR FRAME CHANNEL CRACKED. CABIN DOOR DAMPER ACTION ALSO REPORTED AND FOUND TO BE WEAK. SUSPECT CAUSED BY CABIN DOOR "BOTTOMING OUT" EXCESSIVELY HARD OR EXCESSIVE WEIGHT ON DOOR OVER REPEATED CYCLES. TECH/ INSPECTORS SHOULD  CHECK DOOR DAMPNER OPERATION AT SCHEDULED PHASE INSPECTIONS AND CORRECT IF WEAK OPERATION NOTED.  EVIDENCE OF LOOSE HINGE AREA RIVETS SHOULD ALSO BE INVESTIGATED FOR POSSIBLE CRACKED STRUCTURE UNDER THRESHOLD. (K)
